1. What Napa Rapid is and what it is used for?
Napa Rapid (Paracetamol 500 mg caplet) is a fastest fever and Pain reliever.
2. What is Actizorb Technology?
The makers of Napa have developed a patented technology which allows
the caplet to disintegrate in as little as 2 minutes - this new
technology is called Actizorb Technology. Unlike standard paracetamol
tablets, Napa Rapid caplets with Actizorb® technology allow the paracetamol to be absorbed quickly so that it can get to work. Actizorb®
technology is a combination of ingredients, which work together to
speed up the rate at which the paracetamol tablet disintegrates and
dissolves in the stomach.
3. How to take Napa Rapid?
Age 7-12: ½-1 Caplets every 4-6 hours with water as required (maximum 4 Caplets in 24 hours).
12-Adults: 1-2 Caplets every 4-6 hours with water as required (maximum 8 Caplets in 24 hours).
4. Before you take Napa Rapid
Care is advised in the administration of Napa Rapid to patients with
renal or hepatic impairment. The hazard of overdose is greater in those
with non-cirrhotic alcoholic liver disease.
Seek advice from your doctor if you are pregnant or breastfeeding. Do not-
- Exceed the stated dose
- Take other paracetamol-containing products concurrently
Consult your doctor-
- if symptoms persist
- if your headaches become persistent
- if you suffer from non-serious arthritis and need to take painkillers every day
5. Possible side effects
Side effects of paracetamol are usually mild, though hematological
reactions including thrombocytopenia, leucopenia, pancytopenia,
neutropenia, and agranulocytosis have been reported. Pancreatitis, skin
rashes, and other allergic reactions occur occasionally.
6. How to store Napa Rapid
Store in a cool and dry place, away from light. Keep out of the reach and sight of children.
Napa Rapid Prescribing Information